# SDR USAA2012062600005

- Difficulty date: June 23, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 2,101 hours, 703 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3123
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 2,101 hours, 703 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR 2L LOW BOTTLE PRESSURE NOTED ON CIDS PANEL.  FOUND BOTTLE PRESSURE INDICATOR IN GREEN BAND BUT NEAR BOTTOM.  REMOVED AND REPLACED 2L SLIDE RESERVOIR IAW AIRBUS MAINTENANCE MANUAL 25-62-49.
